Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Linear interpolating bases in $ C[0, 1]$ are not Besselian


Author: Ronn Carpenter
Journal: Proc. Amer. Math. Soc. 53 (1975), 53-56
MSC: Primary 46E15
DOI: https://doi.org/10.1090/S0002-9939-1975-0500101-9
MathSciNet review: 0500101
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that linear interpolating bases for $ C[0,1]$ cannot be $ p$-Besselian.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E15

Retrieve articles in all journals with MSC: 46E15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0500101-9
Keywords: Schauder basis, Besselian bases in $ C[0,1]$
Article copyright: © Copyright 1975 American Mathematical Society